# SDR HEEA0013623

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH4501
- Condition: Defective
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER CAUSES FULL GAUGE TO FLUCTUATE.
